# SDR AALA202310165379

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 32,230 hours, 6,628 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FISRT CLASS GALLEY COFFEEMAKER GIVES OFF A BURNED COFFEE SMELL WHILE BREWING. MAINTENANCE REPLACED COFFEEMAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
